MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 30IN 5-0 D/A C-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 30IN 5-0 D/A C-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z126H
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- could you please provide further details regarding the statement: "the qr code of the suture does not work"? - please confirm if the devices are available for product analysis.If yes, please provide the status of the devices as they have not been received for analysis.If the devices have been shipped, please provide the shipment tracking details.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).D4: full udi currently unavailable since the exact lot of the suspected device cannot be determined.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.Before use on the patient, the qr code of the suture does not work.There were no adverse consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/6/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device returned.H6 component code: c22 - photo analysis.Additional information: d4, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 photo investigational summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: two photos were received: the first image is a qr barcode was readable with the scanner with a result of (b)(4).The second image shows an open sales unit box with product codes z315h, lot #1048sc, expiration date 2029-09-30, packing information.The received qr code is not visible in the picture of the boxes.Based on the photo review, the event reported is not confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.We value the opportunity to fully analyze the device upon its return.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.

Brand Name
PDSII VIO 30IN 5-0 D/A C-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22039189
Report Number2210968-2025-05467
Device Sequence Number8908860
Product Code NEW
UDI-Device Identifier10705031060203
UDI-Public(01)10705031060203(17)290831(10)103696
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ126H
Device Lot Number103696
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown